| Catalog Number |
U3575612 |
| Medical Device Problem Codes |
Material Rupture (1546); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 10/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured before reaching the rated burst pressure.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultraverse 035 pta dilatation catheter was received for evaluation.During visual analysis, the distal portion of the balloon was completely detached from the catheter shaft and the proximal portion of the balloon attached in the guidewire lumen along with rest of catheter could be observed.And fragmented parts of guidewire lumen could be identified.Further, a compound rupture could be identified in the detached distal balloon segment.No other anomalies were identified.And due to the condition of device functional testing could not be performed.Based on the returned sample visual analysis, compound rupture in the detached segment of balloon and the inner guidewire lumen fragmented parts could be observed.Hence the investigation was confirmed for the reported balloon rupture and identified balloon, guidewire lumen detachment issue.A definitive root cause for the alleged balloon rupture and identified balloon, guidewire lumen detachment issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.